# SDR SWAA2021051342660

- Difficulty date: December 24, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED AT FWD INBD ATTACH POINT FOR LOWER T/E PANEL 651EB. / REMOVED AND REPLACED RIGHT WING WIGGLE PLATE COMMON TO LOWER T/E PANEL 651EB REF SRM 51-40-02. RESTORED FINISH REF AMM 51-21-99.
